Volume 5, Number 1
Previous Issue Next Issue

Jincheng Ren & Zhi-Zhong Sun

10.4208/eajam.080714.031114a

East Asian J. Appl. Math., 5 (2015), pp. 1-28.

Preview Full PDF Citation 465 1315 Abstract

Hongxing Rui & Jian Huang

10.4208/eajam.030614.051114a

East Asian J. Appl. Math., 5 (2015), pp. 29-47.

Preview Full PDF Citation 434 1223 Abstract

Haiming Song & Ran Zhang

10.4208/eajam.110914.301114a

East Asian J. Appl. Math., 5 (2015), pp. 48-60.

Preview Full PDF Citation 383 1185 Abstract

Guang-Ri Piao & Hyung-Chun Lee

10.4208/eajam.210214.061214a

East Asian J. Appl. Math.,5 (2015), pp. 61-74.

Preview Full PDF Citation 381 1047 Abstract

J. Ding & Noah H. Rhee

10.4208/eajam.230414.311214a

East Asian J. Appl. Math.,5 (2015), pp. 75-84.

Preview Full PDF Citation 399 1058 Abstract

Yanping Chen & Zhuoqing Lin

10.4208/eajam.010314.110115a

East Asian J. Appl. Math.,5 (2015), pp. 85-108.

Preview Full PDF Citation 368 1093 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80